# SDR CALA2017050501279

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,888 hours, 16,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571128
- Part serial: 0336
- Condition: Unserviceable
- Location: R4 Door
- Part time: 56,103 hours, 11,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE UNRAVELED. REMOVED AND INSTALLED NEW R4 DOOR ESCAPE SLIDE AS PER REF AMM 25-66-01-004-154 AND AMM 25-66-01-404-044.
